# SDR DALA2016110708349

- Difficulty date: November 2, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 58,411 hours, 31,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BROKEN AT AFT TAILCONE OVERHEAD CATWALK.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY. OPERATION CHECKS GOOD.
